# SDR UPS97224914

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING FWD ENTRY DOORWAY HINGE CUTOUT MOD (CUST ID B727-5330-1281H) FOUND CRACKED INTERCOSTAL BS 294 TO 303 LBL 60 WL 231.  REMOVED AND REPLACED CRACKED INTERCOSTAL IAW SRM 53-10-2, 51-20-1, 51-30-2.
